Positive solutions of second-order non-local boundary value problem with singularities in space variables

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-2770
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Positive solutions of second-order non-local boundary value problem with singularities in space variables ; volume:2014 ; number:1 ; day:25 ; month:9 ; year:2014 ; pages:1-9 ; date:12.2014
Boundary value problems ; 2014, Heft 1 (25.9.2014), 1-9, 12.2014

Creator
Zima, Mirosława
Contributor
SpringerLink (Online service)

DOI
10.1186/s13661-014-0200-9
URN
urn:nbn:de:1111-2016040910214
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:56 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Zima, Mirosława
  • SpringerLink (Online service)

Other Objects (12)